# SDR CALA0800288

- Difficulty date: March 7, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,745 hours, 30,811 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AND ATTACH ANGLE ARE BOTH CRACKED, THAT ATTACH INTERCOSTAL TO FRAME AT STA 294.5 AND STR 11 LT (MARKED).  REMOVED & REPLACED CLIP & ATTACH ANGLE THAT ATTACH INTERCOSTAL TO FRAME AT BS 294.5 & S11L PER PACE EA 350-53-003 CAL AND ECRA 5310-04741.
